# SDR PLG103095G7

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3069K
- Make and model: Beech 1900C
- Aircraft serial: UB71
- System (JASC): 2730 · Elevator Control System
- Part: Trim Actuator
- Part number: 101524887605
- Condition: Failed
- Location: Elevator
- Part time: 574 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: H, A

## Discrepancy

FLT NR 4724 - BOS - ON CLIMB-OUT, ELEVATOR TRIM WAS SELECTED, WHICH CONTINUED TO TRAVEL BEYOND THE SELECTED COMMAND.  THE CREW SELECTED THE TRIM TO OFF.  MANUAL TRIM WAS SELECTED, WHEREUPON THE TRIM SYSTEM WAS FOUND FROZEN.  THE AIRCRAFT RETURNED TO BOS LANDING WITHOUT INCIDENT.  BOS MAINTENANCE FOUND THE ELEVATOR TRIM SERVO ACTUATOR HAD SHORTED INTERNALLY CAUSING THE SYSTEM TO LOCK.  THE SYSTEM WAS DEFERRED PER THE MEL AND THE AIRCRAFT RETURNED TO SERVICE.  A REPLACEMENT SERVO IS ON ORDER.  (M)
